Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please HELP!!! Fainting - Brain!!!!!
    avatar
    WillieWill82 posted:
    I will be 29 years old in December. This is the first time that this had happened.

    I was sitting at my kitchen table on the laptop. When I stood up, I noticed that my vision got blurry. I could still see but it was a little blurry. My hearing was also muzzled. I didn't lose my hearing, but it sounded very muzzled. Kind of like placing a glass over your ears and having people talk really loud. I then fell to my knees, and after a couple of seconds I had puked. My sister who was there called 911 immediately. When emergency personal came to the house, I couldnt stop shaking. I was so cold. I didn't have a headache or anything and after a few minutes, my vision and hearing returned to normal. I was shaking really bad due to me being really cold. I continued to shake all the way to the hospital and could communicate with emergency personal 100%. They had ran blood tests as well as an EKG. The EKG was normal, an AIDS test was negative, and the only thing they found in my blood was low Potassium in which they gave me pills. The shaking did stop and I was discharged because I was stable and they couldnt find anything wrong with me. But what would make this happen?
    Reply
     
    avatar
    Eugenio311 responded:
    Are you on any medicine that would deplete your potassium? Are you on some sort of extreme diet or exercise program? If none of these, I'd just try to drink lots of fluids and a potassium-rich diet for a while.


    Helpful Tips

    Discharge from Penis(Penile Discharge)
    Penile discharge is the abnormal loss of fluid that is not urine or semen from the urethra (urine tube) at the tip of the penis. It is ... More
    Was this Helpful?
    2 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.